MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cryo atrial fibrillation procedure with an ngen pump.The bubble detector on the ngen pump was not beeping when bubbles were present during the high flow flashing and on high flow normal mode.They were able to flush out all the bubbles and continue with the case without any issues.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation was completed on 06-may-2025.It was reported that a patient underwent a cryo atrial fibrillation procedure with an ngen pump.The bubble detector on the ngen pump was not beeping when bubbles were present during the high flow flashing and on high flow normal mode.They were able to flush out all the bubbles and continue with the case without any issues.The device was received at a repair site for evaluation.Work order service report was sent to johnson & johson medtech for evaluation.The failure reported by the customer was not duplicated.Other circumstances may have affected device performance.Only minor cracks on top cover and overlay panel were found and properly repaired.These findings were not originally reported and are unrelated to the flow issue reported.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.H4.Device manufacture date has been added.Explanation of codes: -investigation findings: no device problem found (c19) / investigation conclusions: no problem detected (d14) were selected as related to the customer¿s reported ¿air bubbles undetected¿ issue.-investigation findings: mechanical problem identified (c07) / investigation conclusions: cause traced to component failure (d02) / component code: cover (g04037) and panel (g04096) were selected as related to the biosense webster inc.Analysis finding of the ¿minor cracks on top cover and overlay panel¿.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
During internal review on 29-may-2025, noted a correction to the 3500a follow-up #1 as should have included the d4.Primary udi number.Therefore, processed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
During an internal review on 11-jun-2025, noted a correction to 3500a follow-up #2 under g3.Date received by manufacturer as reflected as 06-jun-2025 and should have been processed as 29-may-2025.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN PUMP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21001706
Report Number2029046-2024-04099
Device Sequence Number13221470
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472(11)231025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer05/06/2025
06/06/2025
06/11/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date05/29/2025
06/11/2025
06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown